# SDR SWAA2024030147077

- Difficulty date: January 31, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT 2024-78474<[01] REPLACED ANGLE- SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 51-10-02 AND DWG 147A7221 SHEET 24 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
